Publication

Adverse Events of Diagnostic Radiopharmaceuticals: A Systematic Review

Schreuder, N., Koopman, D., Jager, P. L., Kosterink, J. G. W. & van Puijenbroek, E., Sep-2019, In : Seminars in Nuclear Medicine. 49, 5, p. 382-410 29 p.

Research output: Contribution to journalReview articleAcademicpeer-review

APA

Schreuder, N., Koopman, D., Jager, P. L., Kosterink, J. G. W., & van Puijenbroek, E. (2019). Adverse Events of Diagnostic Radiopharmaceuticals: A Systematic Review. Seminars in Nuclear Medicine, 49(5), 382-410. https://doi.org/10.1053/j.semnuclmed.2019.06.006

Author

Schreuder, Nanno ; Koopman, Daniëlle ; Jager, Pieter L. ; Kosterink, Jos G. W. ; van Puijenbroek, Eugène. / Adverse Events of Diagnostic Radiopharmaceuticals : A Systematic Review. In: Seminars in Nuclear Medicine. 2019 ; Vol. 49, No. 5. pp. 382-410.

Harvard

Schreuder, N, Koopman, D, Jager, PL, Kosterink, JGW & van Puijenbroek, E 2019, 'Adverse Events of Diagnostic Radiopharmaceuticals: A Systematic Review', Seminars in Nuclear Medicine, vol. 49, no. 5, pp. 382-410. https://doi.org/10.1053/j.semnuclmed.2019.06.006

Standard

Adverse Events of Diagnostic Radiopharmaceuticals : A Systematic Review. / Schreuder, Nanno; Koopman, Daniëlle; Jager, Pieter L.; Kosterink, Jos G. W.; van Puijenbroek, Eugène.

In: Seminars in Nuclear Medicine, Vol. 49, No. 5, 09.2019, p. 382-410.

Research output: Contribution to journalReview articleAcademicpeer-review

Vancouver

Schreuder N, Koopman D, Jager PL, Kosterink JGW, van Puijenbroek E. Adverse Events of Diagnostic Radiopharmaceuticals: A Systematic Review. Seminars in Nuclear Medicine. 2019 Sep;49(5):382-410. https://doi.org/10.1053/j.semnuclmed.2019.06.006


BibTeX

@article{4ea759c5b8ef45adb131ea249bc42be1,
title = "Adverse Events of Diagnostic Radiopharmaceuticals: A Systematic Review",
abstract = "Diagnostic radiopharmaceuticals used in nuclear medicine can cause adverse events. Information on these adverse events is available in case reports and databases but may not be readily accessible to healthcare professionals. This systematic review provides an overview of adverse events of diagnostical radiopharmaceuticals and their characteristics. A median frequency for adverse events in diagnostical radiopharmaceuticals of 1.63 (interquartile range: 1.09-2.29) per 100,000 is reported. Most common are skin and subcutaneous tissue disorders, and general disorders and administration site conditions. Many adverse events reported are minor in severity, although 6.7{\%} can be classified as important. In rare cases, adverse events are serious and potentially life-threatening. With the introduction of new radiopharmaceuticals and the increasing use of positron emission tomography-computed tomography, previously unknown adverse events may be detected in daily practice. Future work should cover the experience of the patient with adverse events from diagnostic radiopharmaceuticals.",
keywords = "LYMPH-NODE BIOPSY, ASEPTIC-MENINGITIS, ALLERGIC REACTION, ANAPHYLACTOID REACTION, NEUROENDOCRINE TUMORS, INTRATHECAL INJECTION;, TC-99M SESTAMIBI, NUCLEAR-MEDICINE, EUROPEAN SYSTEM, DRUG-REACTIONS",
author = "Nanno Schreuder and Dani{\"e}lle Koopman and Jager, {Pieter L.} and Kosterink, {Jos G. W.} and {van Puijenbroek}, Eug{\`e}ne",
note = "Copyright {\circledC} 2019 Elsevier Inc. All rights reserved.",
year = "2019",
month = "9",
doi = "10.1053/j.semnuclmed.2019.06.006",
language = "English",
volume = "49",
pages = "382--410",
journal = "Seminars in Nuclear Medicine",
issn = "0001-2998",
publisher = "W B SAUNDERS CO-ELSEVIER INC",
number = "5",

}

RIS

TY - JOUR

T1 - Adverse Events of Diagnostic Radiopharmaceuticals

T2 - A Systematic Review

AU - Schreuder, Nanno

AU - Koopman, Daniëlle

AU - Jager, Pieter L.

AU - Kosterink, Jos G. W.

AU - van Puijenbroek, Eugène

N1 - Copyright © 2019 Elsevier Inc. All rights reserved.

PY - 2019/9

Y1 - 2019/9

N2 - Diagnostic radiopharmaceuticals used in nuclear medicine can cause adverse events. Information on these adverse events is available in case reports and databases but may not be readily accessible to healthcare professionals. This systematic review provides an overview of adverse events of diagnostical radiopharmaceuticals and their characteristics. A median frequency for adverse events in diagnostical radiopharmaceuticals of 1.63 (interquartile range: 1.09-2.29) per 100,000 is reported. Most common are skin and subcutaneous tissue disorders, and general disorders and administration site conditions. Many adverse events reported are minor in severity, although 6.7% can be classified as important. In rare cases, adverse events are serious and potentially life-threatening. With the introduction of new radiopharmaceuticals and the increasing use of positron emission tomography-computed tomography, previously unknown adverse events may be detected in daily practice. Future work should cover the experience of the patient with adverse events from diagnostic radiopharmaceuticals.

AB - Diagnostic radiopharmaceuticals used in nuclear medicine can cause adverse events. Information on these adverse events is available in case reports and databases but may not be readily accessible to healthcare professionals. This systematic review provides an overview of adverse events of diagnostical radiopharmaceuticals and their characteristics. A median frequency for adverse events in diagnostical radiopharmaceuticals of 1.63 (interquartile range: 1.09-2.29) per 100,000 is reported. Most common are skin and subcutaneous tissue disorders, and general disorders and administration site conditions. Many adverse events reported are minor in severity, although 6.7% can be classified as important. In rare cases, adverse events are serious and potentially life-threatening. With the introduction of new radiopharmaceuticals and the increasing use of positron emission tomography-computed tomography, previously unknown adverse events may be detected in daily practice. Future work should cover the experience of the patient with adverse events from diagnostic radiopharmaceuticals.

KW - LYMPH-NODE BIOPSY

KW - ASEPTIC-MENINGITIS

KW - ALLERGIC REACTION

KW - ANAPHYLACTOID REACTION

KW - NEUROENDOCRINE TUMORS

KW - INTRATHECAL INJECTION;

KW - TC-99M SESTAMIBI

KW - NUCLEAR-MEDICINE

KW - EUROPEAN SYSTEM

KW - DRUG-REACTIONS

U2 - 10.1053/j.semnuclmed.2019.06.006

DO - 10.1053/j.semnuclmed.2019.06.006

M3 - Review article

VL - 49

SP - 382

EP - 410

JO - Seminars in Nuclear Medicine

JF - Seminars in Nuclear Medicine

SN - 0001-2998

IS - 5

ER -

ID: 96877534